# SDR UALA2013062404378

- Difficulty date: June 22, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N577UA
- Make and model: Boeing 777222
- Aircraft serial: 26693
- Aircraft time: 66,216 hours, 23,331 cycles
- Engine: Pwa PW2040
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BETWEEN 12C & 11C IS LOOSE.  SECURED, LIGHT CHECKED GOOD.
